Items where Author is "Angel, Omer"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleAngel, Omer and Richey, Jacob and Spinka, Yinon and Yehudayoff, Amir (2024) Random walks on regular trees can not be slowed down. ELECTRONIC JOURNAL OF PROBABILITY, 29. ISSN 1083-6489 Angel, Omer and Balka, Richárd and Máthé, András and Peres, Yuval (2018) Restrictions of Hölder continuous functions. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (6). pp. 4223-4247. ISSN 0002-9947 |